# SDR MALA976125

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML9ILA85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY ARMED LIGHT IN THE CABIN WAS REPORTED BY THE FLIGHT ATTENDANT AS NOT ILLUMINATING WITH THE EMERGENCY LIGHTS ARMED.  MAINTENANCE RELAMPED, OPS CHECK GOOD.
